# SDR ASOA20140705200

- Difficulty date: July 5, 2014
- Submitted: July 5, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,416 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retaining Ring
- Part number: 14523193001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE DOME RETAINING RING CORRODED.  R & R RING DIGITAL IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
